Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

127 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have pimples on my face, how to get rid of these?

Sir in my face I have more pimples please suggest me good cream in amway product .my age is 23 my height 5 .earlier i was taking treatment in ST JHONS HOSPITAL from past 6months for pimples but no use of taking it .pimples is not reduce sir
Tue, 26 Apr 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Dermatologist 's  Response
Hello mamtha,
Welcome to HealthcareMagic.
Please tell the kind of pimple you have. Are they blackheads, red spots or yellow pus filled bumps?
what treatment have you taken so far. I am not sure how much Amway products will help. these are just cosmetics. what you need is a proper medical treatment.
Please give the details so that we can suggest you better.
Thanks
I find this answer helpful
  User's Response
Dr. rajesh lakhanpaul's  Response
Dear Mamtha
Acne responds to some of the herbs very nicely and topical application may not be needed at all. Tab. allerin and gandhak rasayan with mah manjishtha arish give very quick and permanent results . do not touch or squeez them.
dr_lakhanpaul@yahoo.co.in
Dermatologist Dr. Bharat Chawda's  Response
Hi!mamtha,

Welcome To HealthcareMagic forum,

Mamtha,pimples are multifactorial ,and therefore one has to find the exact cause of it.
It can be because of wrong use of soaps to moisturizers or any fairness creams which one is using , to hormonal disturbances if anybody has(esp in females).So,a complete work up is necessary in all patients.Also one should remember that its not a short course treatment,but a matter of say 6 months or so if pimples are sever .
Firstly I would advise you to stop all cosmetic creams if you are using on face.
Also look for other features of hormonal imbalance in body like weight gain,irregular periods,facial hair & scalp hair loss.If you have any of these then get a hormonal profile done.In such cases conventional treatment for acne would not work,and one needs hormonal tablets to cure acne.
In case you don't have any hormonal imbalance & you don't respond to conventional treatment, then one can take retinoids .Retinoids is a wonderful medicine for acne ,provided one gets all the relevant investigations and takes care of all the precautions associated with it.According to the body weight one needs to take it for at-least 6 months .
Along with the above treatment you would also require topical cream to apply.

St.johns (the one in bangalore) is a good hospital with very efficient doctors in dermatology.I had worked in st.johns in dermatology dept in year 2000.
I would advice you to discuss above possibilities with your doctor and I am sure you would get good response .

regards,
Dr.Chawda
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello Doctor i have been experiencing excessive pimples since September. When they go away, they leave dark spots. Someone suggested me to apply Tenovate-M to get rid of spots faster; and so i did. but the usage did not show any results. i recently visited a doctor and he told that Tenovate-M is the cause of these pimples and that it affects adversely, one should never use it. i wanted to ask is it true? i m worried about my face ever since. Can u please suggest some remedy for my face? Thank you

doctor1 MD

Hi i am 19 years old guy. I get pimples frequently, not too many but1 or 2.I use adiff gel at night n erytop cream in the morning. How can i get rid of pimples forever. I hav a bit of redness on my face due to pimples. Please help and suggest me some good creams.

doctor1 MD

hi, i am getting pimples on face , not totally on face like single pimple only, but that pimple is very big and very paining and indside that spam is there. some body said its because of heat can you please gv me the suggestion to melt that pimple so that spam can come out side

Recent questions on  Acneiform eruptions

doctor1 MD

I was on Yasmin birth control for about 16 years and decided to stop taking it a couple of months ago. This is actually the third time I've stopped over the years because each time I do, I get a bumpy rash behind my ears, on the side of my neck, and on my forehead. It doesn't appear as normal acne does and progressively gets worse and itches. Why would this be happening each time I stop?

doctor1 MD

Hi, I have been using otocomb ointment on some acne sores on my face now for about 4 years. It ususally clears them up in a couple of days and I just use this every 2nd night on the spots only. But I think it is causing some pigmentation problems on my face now. Could this be the cause of it? Thanks

doctor1 MD

I used to get red rashes on the face when I consulted a dermatologist she proscribed hhzole .. everything went away but when I discontinued to use, they reappear.. So I continued to use it for almost 2 years after which I realised it was wrong so I stopped. Its been over a year now. Now I m starting to get those reaches again with big acne. I m worried my skin is getting worse . please help

doctor1 MD

Hi there, I started taking birth control May 2012 and I stopped taking in November 2013. In March 2013 I noticed a lump above my right breast. In July 2013 I had it removed for precautionary measures. I decided in November 2013 that I would stop taking it. This year, starting in February till now, I have had many issues with acne/cystic acne around my mouth/jawline. I am debating to go back on the pill to help with this acne, however, I do not want to get another lump (in case that was what caused the first one). Please advise.

doctor1 MD

My face has broke out looks a little like pimples . My scalpe is very dry and itches.

doctor1 MD

What does Anthralin do for Alopecia Barbae. I have Barbae on 3spots each 1 X 0.5 inch. happened all within 2 months. I tried Kenalog, and topical steroid cream, not much difference i see. it s been only 1 injection and 1 month of topical steroid...

doctor1 MD

I use olay total effects cleanser, day cream and night cream regularly. Very often painfull red bumps and itching are developing on my face. Please suggest a solution. I am presently 36 years old.